Skip to Content

If a person has high blood pressure, should he be given epinephrine, followed by NORepineprhine?

Responses (1)

kaismama 14 Apr 2013

It is totally dependent on what is going on at the time. If they are giving it in an emergent situation to save a life they may have no choice and usually in that situation the blood pressure is anything but high.

tldortch 19 Apr 2013

his blood pressure was 137/87 . we were sent to the hospital by physician for pnemonia, hospital said not pnemonia but admitted him even though he did not meet criteria for admittance. Then they immediately gave these drugs and it was the start of a regimen of drugs , downhill , 24 hours later , my husband was dead. After these two drugs, diltiaze. metoprotal,donnatal, lidocaine, pantoprozole,sodium carbide, sodium bicarb a (11 iv bags total+)
enoxiparin, lovenox, lasix, etc...

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions